ON INFINITE WORDS OBTAINED BY ITERATING MORPHISMS

被引:22
|
作者
CULIK, K [1 ]
SALOMAA, A [1 ]
机构
[1] UNIV TURKU,DEPT MATH,SF-20500 TURKU 50,FINLAND
关键词
D O I
10.1016/0304-3975(82)90013-5
中图分类号
TP301 [理论、方法];
学科分类号
081202 ;
摘要
引用
收藏
页码:29 / 38
页数:10
相关论文
共 50 条
  • [31] Conjugates of characteristic Sturmian words generated by morphisms
    Glen, A
    [J]. EUROPEAN JOURNAL OF COMBINATORICS, 2004, 25 (07) : 1025 - 1037
  • [32] On stabilizers of infinite words
    Krieger, Dalia
    [J]. THEORETICAL COMPUTER SCIENCE, 2008, 400 (1-3) : 169 - 181
  • [33] AUTOMATA ON INFINITE WORDS
    PERRIN, D
    [J]. INFORMATION PROCESSING '94, VOL I: TECHNOLOGY AND FOUNDATIONS, 1994, 51 : 491 - 492
  • [34] INFINITE LYNDON WORDS
    SIROMONEY, R
    MATHEW, L
    DARE, VR
    SUBRAMANIAN, KG
    [J]. INFORMATION PROCESSING LETTERS, 1994, 50 (02) : 101 - 104
  • [35] INFINITE WORDS IN ARITHMETIC
    RAUZY, G
    [J]. LECTURE NOTES IN COMPUTER SCIENCE, 1985, 192 : 165 - 171
  • [36] CODES WITH INFINITE WORDS
    DO, LV
    [J]. RAIRO-INFORMATIQUE THEORIQUE ET APPLICATIONS-THEORETICAL INFORMATICS AND APPLICATIONS, 1982, 16 (04): : 371 - 386
  • [37] On subwords of infinite words
    [J]. Discrete Appl Math, 3 (277):
  • [38] θ - Bordered Infinite Words
    Darshini, C. Annal Deva Priya
    Dare, V. Rajkumar
    [J]. PROCEEDINGS OF SEVENTH INTERNATIONAL CONFERENCE ON BIO-INSPIRED COMPUTING: THEORIES AND APPLICATIONS (BIC-TA 2012), VOL 2, 2013, 202 : 359 - 365
  • [39] ON SUBWORDS OF INFINITE WORDS
    ILIE, L
    [J]. DISCRETE APPLIED MATHEMATICS, 1995, 63 (03) : 277 - 279
  • [40] Characterizations of families of morphisms and words via binomial complexities
    Rigo, Michel
    Stipulanti, Manon
    Whiteland, Markus A.
    [J]. EUROPEAN JOURNAL OF COMBINATORICS, 2024, 118